Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

changing prozac to wellbutrin

Posted by indigo on March 15, 1999, at 0:53:49

I would love some help with this. I have been on
Prozac 60 mg for a year and it worked really
well, with minimal side effects except for
excessive weight gain. With my doctor's supervioson
we reduced the dose of Prozac to 40 mg for 3
weeks and she has asked me to stop taking any for
2 weeks. I am only two days in to the washout
and am experiencing side effects. I am supposed to start
the wellbutrin at 150 mg once a day. CAn anyone share any tips with me
and/or can anyone tell me if it will truly be workth it
to go through this switch - ie. will it really stop me from
gaining weight and maybe even help me to los?

Right now I'm scared and I want to go running back to my Prozac but I don't want
to gain any more weight. Help! Help!


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:indigo thread:3704
URL: http://www.dr-bob.org/babble/19990301/msgs/3704.html